# SDR 2006FA0000801

- Difficulty date: April 13, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210406H
- Part serial: 13298196
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BETA VALVE STICKING CAUSING AIRCRAFT TO YAW DURING ENGINE POWER REDUCTION.  GOVERNOR FAILED 291 HOURS AFTER INSTALLATION. (K)
